# SDR CALA2015062994028

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 78,924 hours, 29,094 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED ROLL TO THE RT WITH THE RT SYS HYD SELECTED OFF.  INSTALLED NR 11 SPOILER PCA IAW AMM 27-61-02.  OPERATIONS CHECKED OK.
